Annals of the New York Academy of Sciences

Cover image for Annals of the New York Academy of Sciences

August 1988

Volume 536 Integrability in Dynamical Systems

Pages vii–viii, 1–139

  1. Preface

    1. Top of page
    2. Preface
    1. Preface (pages vii–viii)

      J. ROBERT BUCHLER, JAMES R. IPSER and CAROL A. WILLIAMS

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1988.tb51556.x

    1. Resonant Integrable Galactic Models (pages 1–14)

      G. CONTOPOULOS

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1988.tb51557.x

    2. Integrable Models for Galaxies (pages 15–24)

      TIM DE ZEEUW

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1988.tb51558.x

    3. Integrable Galactic Models (pages 25–32)

      C. HUNTER

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1988.tb51559.x

    4. New Integrable Systems (pages 33–42)

      JARMO HIETARINTA

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1988.tb51560.x

    5. Solving the Vlasov Equation in General Relativity by Particle Simulation (pages 53–75)

      STUART L. SHAPIRO and SAUL A. TEUKOLSKY

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1988.tb51562.x

    6. Repulsive and Attractive Double-Bubble Space-Times (pages 77–80)

      JAMES R. IPSER

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1988.tb51563.x

    7. Integrability of Magnetic Confinement Systems (pages 81–82)

      R. V. E. LOVELACE

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1988.tb51564.x

    8. Integrability of Nonlinear Wave Equations (pages 91–99)

      H. H. CHEN and J. E. LIN

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1988.tb51567.x

    9. Normalization in the Face of Integrability (pages 101–126)

      ANDRÉ DEPRIT and BRUCE R. MILLER

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1988.tb51568.x

    10. Simplifications toward Integrability of Perturbed Keplerian Systems (pages 127–139)

      SEBASTIAN FERRER and CAROL A. WILLIAMS

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1988.tb51569.x

SEARCH

SEARCH BY CITATION